About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 251705, 6 pages
http://dx.doi.org/10.1155/2013/251705
Research Article

-Convergence Problems for Asymptotically Nonexpansive Mappings in CAT(0) Spaces

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Tianjin Vocational Institute, Tianjin 300410, China

Received 23 January 2013; Accepted 17 February 2013

Academic Editor: Yisheng Song

Copyright © 2013 Luo Yi Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Goebel and W. A. Kirk, “Topics in metric fixed point theory,” in Cambridge Studies In Advanced Mathematics, vol. 28, Cambridge University Press, Cambridge, UK, 1990.
  2. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Schu, “Approximation of fixed points of asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 112, no. 1, pp. 143–151, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Górnicki, “Weak convergence theorems for asymptotically nonexpansive mappings in uniformly convex Banach spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 30, no. 2, pp. 249–252, 1989. View at Zentralblatt MATH · View at MathSciNet
  5. W. A. Kirk, “Geodesic geometry and fixed point theory. II,” in International Conference on Fixed Point Theory and Applications, pp. 113–142, Yokohama Publishers, Yokohama, Japan, 2004. View at Zentralblatt MATH · View at MathSciNet
  6. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K.-K. Tan and H. K. Xu, “Fixed point iteration processes for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 122, no. 3, pp. 733–739, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Y. Shi and R. D. Chen, “Strong convergence of viscosity approximation methods for nonexpansive mappings in CAT(0) spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 421050, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Dhompongsa and B. Panyanak, “On δ-convergence theorems in CAT(0) spaces,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2572–2579, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Chaoha and A. Phon-on, “A note on fixed point sets in CAT(0) spaces,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 983–987, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Dhompongsa, W. A. Kirk, and B. Sims, “Fixed points of uniformly Lipschitzian mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 4, pp. 762–772, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. A. Kirk and B. Panyanak, “A concept of convergence in geodesic spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 12, pp. 3689–3696, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. Hussain and M. A. Khamsi, “On asymptotic pointwise contractions in metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4423–4429, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S.-s. Chang, Y. J. Cho, and H. Zhou, “Demi-closed principle and weak convergence problems for asymptotically nonexpansive mappings,” Journal of the Korean Mathematical Society, vol. 38, no. 6, pp. 1245–1260, 2001. View at Zentralblatt MATH · View at MathSciNet
  15. K.-K. Tan and H. K. Xu, “The nonlinear ergodic theorem for asymptotically nonexpansive mappings in Banach spaces,” Proceedings of the American Mathematical Society, vol. 114, no. 2, pp. 399–404, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet